# SDR SWAA2022082231789

- Difficulty date: July 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS727E RBL13. / [01] CARGO TIE DOWN TRACK CRACKED AT BS 727 E RBL 13 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2. THE STRUCTURAL ITEM TO BE REPAIRED BY REPLACEMENT PER SRM 53-00-53-2R-3 REPAIR 3 AND PER DWG#146A7500;[02] VERIFIED CORRECTIVE ACTION 1.;[03] LOCATED AND DRILLED NEW CARGO TIE DOWN TRACK (KIT# 654A0004-1350) AND SPLILCE ANGLE PN# 146A7506-20; PO# 863815 FROM BS 727+4 TO BS 887 RBL 13.8 IAW SRM 51-40-05; IAW SRM 53-00-53-2R-3 REPAIR 3 AND IAW DWG# 146A7500.... OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 3. OK TO INSTALL TIE-DOWN TRACK.;[05] INSTALLED CARGO TIE DOWN TRACK FROM BS 727+4 TO BS 887 RBL 13.8 IAW SRM 51-40-05; IAW SRM 53-00-53-2R-3 REPAIR 3 AND IAW DWG# 146A7500;[06] VERIFIED CORRECTIVE ACTION 5.;[07] WORKSCOPE COMPLETE.
